The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (578 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 6, 1985, pp. 537–541
DOI: 10.4171/ZAA/173

Published online: 1985-12-31

Interpolation by Special Exponential Polynomials

Lothar Berg[1]

(1) Universität Rostock, Germany

There are investigated the branching properties of the nonlinear interpolation by a polynomial multiplied with an exponential function.

No keywords available for this article.

Berg Lothar: Interpolation by Special Exponential Polynomials. Z. Anal. Anwend. 4 (1985), 537-541. doi: 10.4171/ZAA/173